# SDR MALA020506

- Difficulty date: August 24, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 340B439
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6227713004
- Part serial: 2929
- Condition: Faulty
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OF FLIGHT 3108, F/O'S EADI AND EHSI SHOWED XXSIDE DATA ON INITIAL CLIMBOUT. HEADING BUG WOULD SHOW LEFT AND RIGHT 15 DEGREES.  CAPT SIDE DATA WOULD CHANGE BETWEEN VOR AND LRN MODE.  AIR RETURN TO MSP.  MAINTENANCE REPLACED NR 2 DPU.  NR 2 DPU OPS CHECKS GOOD IAW SF340 MM CHAP 34.
